# SDR AALA201902080002

- Difficulty date: February 6, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N349AN
- Make and model: Boeing 767323
- Aircraft serial: 33088
- Aircraft time: 59,484 hours, 9,768 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: LIG5192
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLT DECK PORTABLE EMERGENCY LIGHT,  FAILED TO TEST.   REPLACED THE LIGHT ASSY , OPS CHECKED GOOD IAW AMM 33-51-00,   OK FOR SERVICE..
